Alert archive / Illinois / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 109, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 28, 2012, 3:45 PM CDT for Saint Louis County, City of Saint Louis, Missouri; Clinton County, Madison County, Saint Clair County, Illinois. It was in force for 45 min. 32 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2012, 3:45 PM CDT (20:45 UTC)
- Expired
- Apr 28, 2012, 4:30 PM CDT
- In force
- 45 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Clinton County, IL, Madison County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 64 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 3:48 PM CDT | TSTM WND GST 60 | Granite City, IL | |
| Apr 28, 3:50 PM CDT | TSTM WND GST 50 | St. Louis, MO | *** 1 FATAL, 100 INJ *** A BEER GARDEN TENT WAS BLOWN OVER BY THUNDERSTORM WIND GUSTS AT KILROYS SPORTS BAR AT 720 SOUTH SEVENTH STREET. ONE MAN DIED OF A HEART ATTACK WITH ABOUT 100 OTHER PEOPLE INJURED. 17 WERE TAKEN TO AREA HOSPITALS FOR TREATMENT WITH 4 SU |
| Apr 28, 3:50 PM CDT | HAIL 2.5 | Granite City, IL | |
| Apr 28, 3:53 PM CDT | HAIL 1.75 | Granite City, IL | GROUND IS COVERED IN HAIL |
| Apr 28, 3:57 PM CDT | HAIL 1 | Collinsville, IL | |
| Apr 28, 3:58 PM CDT | HAIL 1 | Collinsville, IL | |
| Apr 28, 3:59 PM CDT | HAIL 1.75 | Fairmont City, IL | AT CAHOKIA MOUNDS |
| Apr 28, 3:59 PM CDT | HAIL 2 | Collinsville, IL | |
| Apr 28, 3:59 PM CDT | HAIL 2.5 | Collinsville, IL | |
| Apr 28, 4:03 PM CDT | HAIL 1.75 | Fairview Heights, IL | |
| Apr 28, 4:03 PM CDT | HAIL 2 | Fairview Heights, IL | LEAVES SHREDDED FROM TREES. DAMAGED ROOF SHINGLES. DENTS ON CARS. |
| Apr 28, 4:05 PM CDT | FUNNEL CLOUD | O'Fallon, IL | ON NORTH SIDE OF OFALLON LOOKING WEST |
| Apr 28, 4:05 PM CDT | HAIL 2.2 | Fairview Heights, IL | |
| Apr 28, 4:05 PM CDT | HAIL 2.5 | Fairview Heights, IL | NEAR US HWY AND BUNKUM RD |
| Apr 28, 4:10 PM CDT | HAIL 1.75 | O'Fallon, IL | |
| Apr 28, 4:10 PM CDT | HAIL 2 | O'Fallon, IL | EST 60 TO 70 MPH WINDS...NEAR GREEN MOUNT RD AND I 64 |
| Apr 28, 4:12 PM CDT | HAIL 2.5 | O'Fallon, IL | |
| Apr 28, 4:14 PM CDT | HAIL 2 | Fairview Heights, IL | |
| Apr 28, 4:15 PM CDT | HAIL 1.75 | Lebanon, IL | WIND EST 50 MPH...SMALL TREE BRANCHES DOWN |
| Apr 28, 4:15 PM CDT | HAIL 2.75 | O'Fallon, IL | COVERING THE GROUND 3 INCHES DEEP |
| Apr 28, 4:15 PM CDT | HAIL 3.5 | O'Fallon, IL | RELAYED FROM A NWS EMPLOYEE. RELATIVE OF EMPLOYEE REPORTED 3.5 BY 2 INCH HAIL. DISC SHAPED. LASTED FOR ABOUT 10 MINUTES. |
| Apr 28, 4:19 PM CDT | HAIL 1.75 | Scott Afb, IL | |
| Apr 28, 4:19 PM CDT | HAIL 2.5 | O'Fallon, IL | |
| Apr 28, 4:20 PM CDT | TSTM WND DMG | Shiloh, IL | 8 TO 10 INCH LIMBS DOWN |
| Apr 28, 4:20 PM CDT | HAIL 2.5 | 2 S Lebanon, IL | |
| Apr 28, 4:22 PM CDT | HAIL 2.75 | Lebanon, IL | HAIL DAMAGED NUMEROUS CAR WINDSHIELDS AND HOME WINDOWS AS WELL. |
| Apr 28, 4:30 PM CDT | TSTM WND DMG | O'Fallon, IL | SEVERAL LARGE METAL ROAD SIGNS BLOWN DOWN BETWEEN OFALLON AND THE COUNTY LINE ALONG I 64...ALSO A FEW LARGE TREES WERE SNAPPED ACROSS THE SOUTHEAST PORTION OF OFALLON JUST NORTH OF I 64 |
| Apr 28, 4:30 PM CDT | HAIL 1.75 | 1 W Shiloh, IL | COVERING THE GROUND |
| Apr 28, 4:30 PM CDT | HAIL 2.75 | 2 S New Baden, IL | ON I 64 NEAR NEW BADEN ROAD...THREE VEHICLES HAD BACK WINDOW SHATTERED |
| Apr 28, 4:33 PM CDT | HAIL 2.75 | New Baden, IL | ON WEST SIDE OF TOWN. |
| Apr 28, 4:38 PM CDT | HAIL 0.7 | Shiloh, IL | |
| Apr 28, 4:40 PM CDT | HAIL 1.75 | Aviston, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 27 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 1:48 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 681 m²/s²
- 0-3 km storm-relative helicity
- 811 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
220
WUUS53 KLSX 282045
SVRLSX
ILC027-119-163-MOC189-510-282130-
/O.NEW.KLSX.SV.W.0109.120428T2045Z-120428T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
345 PM CDT SAT APR 28 2012
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
NORTHERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
NORTHEASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL 430 PM CDT
* AT 341 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPANISH
LAKE...AND MOVING EAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
GRANITE CITY...EAST ST. LOUIS...WASHINGTON PARK...CENTREVILLE...
PONTOON BEACH...CASEYVILLE...EDWARDSVILLE...GLEN CARBON...
COLLINSVILLE...MARYVILLE...FAIRVIEW HEIGHTS...TROY...O'FALLON...
SHILOH...SCOTT AFB...LEBANON...HIGHLAND...NEW BADEN...HARTFORD AND
ROXANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3848 8961 3861 9032 3882 9019 3883 9016
3883 9013 3881 9012 3885 9011 3887 9016
3889 9015 3878 8960 3874 8959 3874 8953
TIME...MOT...LOC 2045Z 284DEG 34KT 3876 9013
HAIL...1.75IN
WIND...60 MPH
$$
BYRD1 follow-up statement
867
WWUS53 KLSX 282106
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CDT SAT APR 28 2012
MOC189-510-282116-
/O.CAN.KLSX.SV.W.0109.000000T0000Z-120428T2130Z/
ST. LOUIS MO-ST. LOUIS CITY MO-
406 PM CDT SAT APR 28 2012
...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS CITY AND
NORTHEASTERN ST. LOUIS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3848 8961 3858 9015 3887 9004 3878 8960
3874 8959 3874 8953
TIME...MOT...LOC 2106Z 284DEG 34KT 3871 8988
$$
ILC027-119-163-282130-
/O.CON.KLSX.SV.W.0109.000000T0000Z-120428T2130Z/
MADISON IL-ST. CLAIR IL-CLINTON IL-
406 PM CDT SAT APR 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CLINTON...NORTHERN ST. CLAIR AND SOUTHERN MADISON COUNTIES UNTIL 430
PM CDT...
AT 401 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARYVILLE...
AND MOVING EAST AT 40 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE DAMAGE...
WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
SHILOH...SCOTT AFB...LEBANON...HIGHLAND...NEW BADEN...MARINE...ST.
JACOB...TRENTON...AVISTON...ST. ROSE...ALBERS...SUMMERFIELD AND
DAMIANSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3848 8961 3858 9015 3887 9004 3878 8960
3874 8959 3874 8953
TIME...MOT...LOC 2106Z 284DEG 34KT 3871 8988
HAIL...2.50IN
WIND...60 MPH
$$
BYRDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 12:52 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Apr 28, 12:52 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1252 PM CDT SAT APR 28 2012 .SHORT TERM... ISSUED AT 344 AM CDT SAT APR 28 2012 (TODAY) FOCUS FOR TODAY WILL BE TIMING AND LOCATION OF TSRA. MDLS AGREE FAIRLY WELL IN THE OVERALL TRENDS...THO TIMING AND PLACEMENT DIFFER SOMEWHAT. IN GENERAL...EXPECT TSRA TO DEVELOP LATE THIS MORNING IN CNTL MO REGION ALONG/JUST AHEAD OF THE SFC CDFNT AS H85 FLOW BECOMES MORE WLY ADVECTING MORE MOISTURE INTO THE REGION. THIS AREA OF CONVECTION SHUD GRADUALLY PROPAGATE EWD AND S DURING THE AFTERNOON HRS. COVERAGE REMAINS SOMEWHAT UNCERTAIN THRU THE DAY GIVEN THE RATHER WEAK FORCING. BETTER FORCING BEGINS THIS AFTERNOON AS H85 FLOW BECOMES MORE SLY WHICH SHUD INCREASE COVERAGE OF TSRA...OR PERHAPS INITIATE CONVECTION IF TSRA HAVE NOT DEVELOPED EARLIER. ANY TSRA THAT DEVELOP ALONG THE WRMFNT SHUD HAVE ENUF CAPE AND STEEP LAPSE RATES TO POTENTIALLY BECOME SVR WITH HAIL AS THE PRIMARY THREAT...BUT CAN NOT RULE OUT DAMAGING WIND POTENTIAL WHERE SHEAR IS BETTER. TEMPS FOR TODAY WILL BE ANOTHER TRICKY FORECAST. TEMPS IN THE WARM SECTOR COULD REACH LOWER 80S THIS AFTERNOON IF TSRA DEVELOPMENT IS DELAYED SOMEWHAT AND/OR COVERAGE IS LESS THAN ANTICIPATED. WITH SOME BREAKS IN CLOUDS EXPECTED TODAY...HAVE TRENDED A LITTLE WARMER FURTHER N THAN NORMALLY WUD HAVE...BUT THIS IS ALSO DUE TO SOME UNCERTAINTY REGARDING TRACK OF THE SFC LOW. OVERALL...TRENDED TWD THE COOLER GUIDANCE...BUT DID NOT GO BELOW COOLEST NUMBERS. TILLY && .LONG TERM... ISSUED AT 344 AM CDT SAT APR 28 2012 (TONIGHT-MONDAY) UNSETTLED LOOKS TO BE THE BEST DESCRIPTOR FOR THE UPCOMING WEATHER OVER THE REGION...AS FRONTAL BOUNDARY AND NEARLY STATIONARY BELT OF THE WESTERLIES TEAM UP FOR OCCASIONAL SHOWERS AND THUNDERSTORMS. WITH SOME CONVECTIVE FEEDBACK ISSUES AND TOUGH TO TIME SHORTWAVES THE PATTERN IS CERTAINLY A MESSY ONE. HOWEVER...THERE IS GENERAL AGREEMENT IN THE SHORT RANGE SOLUTIONS THAT SURFACE FRONT THAT IS FORECAST TO STALL OUT OVER S MO THIS AFTERNOON/EVENING WILL BEGIN A SLOW NORTHWARD PUSH TONIGHT THROUGH SUNDAY NIGHT AS CUT-OFF LOW OVER N PLAINS DRIFTS NORTH AND ALLOWS HEIGHTS TO INCREASE OVER THE MID MISSISSIPPI VALLEY. WAA-INDUCED LIFT N OF THE FRONT...COMBINED WITH SEVERAL SHORTWAVES TRACKING ACROSS THE REGION IN THE SW UPPER LEVEL FLOW...SHOULD PRODUCE SUFFICIENT UVV WITH THE MODERATELY UNSTABLE AIRMASS TO GENERATE SHOWERS AND THUNDERSTORMS...ESPECIALLY NORTH OF THE FRONT. BY MONDAY SURFACE FRONT SHOULD REMAIN DRAPED OVER THE MID MISSISSIPPI VALLEY...ALTHOUGH MODELS DO NOT AGREE WITH THIS EXACT PLACEMENT. NEVERTHELESS...IT WOULD APPEAR THAT THE SHOWER AND THUNDERSTORM THREAT WILL REMAIN FAIRLY HIGH AS SHORTWAVE ENERGY CONTINUES TO STREAM INTO AREA AND INTERACTD WITH MODERATELY UNSTABLE AIRMASS. TEMPERATURE FORECASTS OVER THE NEXT FEW DAYS AND NIGHTS WILL CONTINUE TO BE A TOUGH CALL DUE TO THE STRONG BAROCLINICITY...CLOUDS...AND RAIN THREAT. FOR SUNDAY...SINCE MOST OF AREA WILL BE N OF SURFACE FRONT TRENDED COOL IN ALL SPOTS EXCEPT THE FAR SOUTH. TEMPERATURES ON MONDAY SHOULD BE MILDER BUT STILL DID NOT GO TOO WARM DUE TO UNCERTAINTY ON EXACT LOCATION OF FRONT...GENERALLY SOME FORM OF THE LM70S. (TUESDAY-FRIDAY) SLOW NORTHWARD SHIFT IN THE MAIN BELT OF THE WESTERLIES WILL ALLOW TEMPERATURES TO REBOUND ABOVE NORMAL....WITH HIGHS IN THE 80S COMMON DURING THE LAST HALF OF THE WEEK. ENOUGH DYNAMICS AND INSTABILITY SHOULD REMAIN OVER THE REGION FOR A PERSISTENT THREAT OF SHOWERS AND THUNDERSTORMS IN MANY AREAS...ALTHOUGH MEDIUM RANGE MODEL BLEND DOES SUGGEST A TEMPORARY LULL IN THE RAIN CHANCES OVER S SECTIONS OF THE CWA AROUND MIDWEEK. TRUETT && .AVIATION... ISSUED AT 1250 PM CDT SAT APR 28 2012 LOW PRESSURE CENTERED OVER CENTRAL MO...JUST EAST OF KCOU AND WILL CONTINUE TO TRACK TO THE EAST. SO FRONTAL BOUNDARY EXPECTED TO SINK JUST A BIT FURTHER TO THE SOUTH...WITH WINDS BECOMING NORTHEAST TO EAST AT TAF SITES BY EARLY THIS EVENING. AS FOR STORMS...SHORTWAVE SLIDING THROUGH REGION HAS BEGUN TO TRIGGER SOME SHOWERS AND STORMS...SO KEPT VCTS MENTION AT KCOU/KUIN SINCE THEY ARE ON BACKSIDE OF SYSTEM...WHILE METRO AREA REMAINS IN THE WARM SECTOR. HAVE TEMPO MVFR CIGS/VSBY MENTION FROM 20Z TO 24Z AT METRO TAFS AS ACTIVITY FIRES UP. STILL EXPECT STORMS TO DIMINISH TOWARDS SUNSET AS WE LOSE HEATING OF THE DAY...WITH ANOTHER ROUND POSSIBLE AFTER 06Z FOR CENTRAL MO...THEN TRACK EAST INTO METRO AREA AFTER 14Z. SPECIFICS FOR KSTL...LOW PRESSURE CENTERED OVER CENTRAL MO...JUST EAST OF KCOU AND WILL CONTINUE TO TRACK TO THE EAST. SO FRONTAL BOUNDARY EXPECTED TO SINK JUST A BIT FURTHER TO THE SOUTH...WITH WINDS BECOMING EAST AT KSTL BY 00Z SUN. AS FOR STORMS...SHORTWAVE SLIDING THROUGH REGION HAS BEGUN TO TRIGGER SOME SHOWERS AND STORMS...SO WITH METRO AREA IN THE WARM SECTOR EXPECT STORMS TO MOVE INTO KSTL AFTER 20Z. THEN STORMS TO DIMINISH TOWARDS SUNSET AS WE LOSE HEATING OF THE DAY...WITH ANOTHER ROUND POSSIBLE AFTER 14Z SUNDAY...SO ADDED VCSH MENTION FOR NOW. WITH FRONTAL BOUNDARY LINGERING NEARBY THROUGH THE PERIOD...COULD SEE CIGS DIP DOWN TO IFR TOWARDS DAYBREAK...BUT CONFIDENCE IS LOW...SO JUST HAVE MVFR CIGS MENTIONED FOR NOW. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 28, 1:55 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 155 PM CDT SAT APR 28 2012 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-291200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 155 PM CDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY PRIMARILY NEAR THE INTERSTATES 44 AND 70 CORRIDORS...AND ACROSS THE ENTIRE AREA TONIGHT. A FEW SEVERE STORMS THROUGH EARLY THIS EVENING WILL BE LIKELY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...ALTHOUGH THERE WILL BE AN ISOLATED TORNADO POSSIBILITY WITH THE MOST INTENSE THUNDERSTORMS. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A THREAT OF THUNDERSTORMS WILL PERSIST ACROSS THE REGION FOR MUCH OF THE NEW WEEK AS A FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE CENTRAL U.S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH EARLY THIS EVENING. TES
In the hours before
Local storm report, Apr 28, 3:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
335 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL FLORISSANT 38.80N 90.32W
04/28/2012 M1.75 INCH ST. LOUIS MO TRAINED SPOTTER
&&
KANOFSKYLocal storm report, Apr 28, 3:36 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
336 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 2 N ST. CHARLES 38.82N 90.52W
04/28/2012 E1.50 INCH ST. CHARLES MO TRAINED SPOTTER
&&
MILLERLocal storm report, Apr 28, 3:40 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
340 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL BLACK JACK 38.80N 90.26W
04/28/2012 E0.88 INCH ST. LOUIS MO TRAINED SPOTTER
&&
MILLERLocal storm report, Apr 28, 3:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
342 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL FERGUSON 38.75N 90.30W
04/28/2012 E1.25 INCH ST. LOUIS MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, Apr 28, 3:44 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
344 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL GRANITE CITY 38.71N 90.13W
04/28/2012 M1.00 INCH MADISON IL TRAINED SPOTTER
&&
KANOFSKYLocal storm report, Apr 28, 3:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
345 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL RIVERVIEW 38.75N 90.21W
04/28/2012 E1.00 INCH ST. LOUIS MO TRAINED SPOTTER
HAS LASTED OVER 5 MINUTES
&&
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 1:14 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery | 46 min |
| Apr 28, 1:50 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 40 min |
| Apr 28, 2:26 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 49 min |
| Apr 28, 3:05 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 40 min |
| Apr 28, 4:12 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 38 min |
| Apr 28, 4:49 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 41 min |
| Apr 28, 4:55 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 50 min |
| Apr 28, 5:19 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 41 min |
| Apr 28, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Jefferson, Saint Francois, Washington | 48 min |
| Apr 28, 5:50 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 40 min |
| Apr 28, 6:01 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 29 min |
| Apr 28, 6:10 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 34 min |
| Apr 28, 6:27 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 48 min |
| Apr 28, 3:59 PM CDT | Tornado Warning | LSX | Saint Clair | 31 min |
| Apr 28, 4:22 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair, Washington | 38 min |
| Apr 28, 4:28 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair, Washington | 47 min |
| Apr 28, 4:56 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair, Washington | 49 min |
| Apr 28, 5:13 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Marion, Washington | 47 min |
| Apr 28, 5:38 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair, Washington | 37 min |
| Apr 28, 6:17 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Washington | 33 min |
| Apr 28, 6:35 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 25 min |
| Apr 28, 6:53 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair, Washington | 52 min |
| Apr 28, 6:58 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 32 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2012Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.